# SDR REXA2014081900817

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 15,958 hours, 10,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED MISSING EMER FLOOR PATH STRIPS ADJACENT TO GALLEY CART IN FWD GALLEY.  INSTALLED NEW LIGHT STRIPS, PN PL88-900LHOO IAW MM 33-51-01-400-801.
